# SDR P2EA01191

- Difficulty date: September 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 904 - MCI - WITH AUTO THROTTLES ENGAGED, RIGHT ENGINE SPOOLS UP SLOW AT TAKEOFF.  THROTTLES SPLIT AS MUCH AS .3 EPR IN CRUISE.  REMOVED AND REPLACED EPR SYNC-DRIVE SWITCHING UNIT, OPERATIONAL CHECK NORMAL IAW MM 22-01-05.  (M)
